# SDR UIEA2022041900323

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Rod
- Part number: A29793
- Part serial: NSN
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. #1   O/B  CORE COWL  HOLD OPEN  ROD  DAMAGED( REMOVED AND REPLACED #1 O/B CORE COWL HOLD OPEN ROD IAW  B767-300 AMM 71-11-11  /  OPS  CHECK  GOOD )
